Foligain screwed me up badly and I am hoping this post will save at least 1 person from making the same mistake and putting this poison on their scalp! I am 26 yo and I put Foligain dht block topical solution on my scalp for about 2-3 months until I figured out my erection has become weaker. It contains saw palmetto together with bunch of other dht blockers. It’s been about 6 months now since quitting and there are still no signs of recovery.
Symptoms are pretty much same like for everybody else, bad ED, genital/pelvic numbness, basically rubber d*ck… I’ve also noticed lately my brain is screwed up as well as I started stuttering/slurring on words I’ve never had problems with before… Sometimes I can also feel these short “earthquakes” in my head, like some kind of PTSD, hard to explain but it’s definitely real. I’m on last year of law university and I was perfectly healthy individual before all this… I think my memory has become worse as well.
Lots of doubters will say how many develop ED without taking finasteride and that we fall in that category, but this is not just ED this is complete genital numbness and rubbery di*k feeling, like I have a foreign object attached that my body is trying to fight off and get rid off…
I just don’t understand though, we have to get to the bottom of this…
I’ve been taking minoxidil and nizoral shampoo for 5+ years and had absolutely NO problems whatsoever, my D was rock hard and never had any numbness in either hard or flaccid mode.
I was never really depressed in my life but I am kind of socially anxious, so my brother recommended to me to try SSRI, because it helped him with depression (he is more of a depressed guy)… He also warned me he had sexual side effects of “rubbery dick” from SSRI but it supsided for him, or at least thats what he tells me. That was about 4 years ago… I took SSRI for about 2-3 monhts, NO side effects at all, no rubbery dick or genital numbness nothing. I stopped taking it, NO side effects at all. Even though I knew about possible sides, I never had any!!
So hard to understand, why did my brother get this sides from SSRI and I didn’t? And why didn’t I get it from SSRI or minoxidil or nizoral, but I got it from saw palmetto?
I think there are connections, but also differences between how these meds do what they do and I think saw palmetto is more similar to finasteride than SSRI… I am pretty convinced I would get same side effects from fin, while I didn’t get them from SSRI.
I believe it would be wise for us to concentrate more on Saw Palmetto, as it is not a big pharmaceutical drug with army behind it, and doctors and scientist might be more willing to go against saw palmetto than against big pharma industries like SSRI’s or finasteride. Saw palmetto is something which is more and more often put in multivitamins, wouldn’t scientist want to explore it’s safety further if they hear something like this? And if there were one evidence after another that saw palmetto really does chemically castrate us, maybe more and more researches would be done about this… I dont know maybe this is all just wishful thinking, but I think we are stuck in this “war” with Merck and SSRI and Accutane companies and all doctors are basically pronouncing us lunatics because we are touching where we are not allowed or supposed to touch, while we could simply focus on saw palmetto which probably won’t have this kind of resistance by doctors and may lead to more researches in this field.
How hard can it be to analyze a damn plant and dissect it into all ingredients, give these ingredients 1 by 1 to rats and see which one causes this seemingly irreversible damage!! There’s tons of saw palmetto, there’s tons of rats, let’s not waste time fighting wars and windmills and focus on getting our lives back!!
Can not this Melcagi guy do a microbiome analysis of saw palmetto takers as well, and then compare to finasteride users… or androgen receptors of fin and saw palmetto takers. So we can find same patterns which could point out to a common problem, or maybe some differences which could exclude that part from being a problem.